# SDR CALA2014061391274

- Difficulty date: June 10, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 58,952 hours, 6,815 cycles
- Engine: Pwa PW4056
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WING ILLUMINATION LIGHTS WILL NOT ILLUMINATE 1 LT WING = 1, RT WING = 2.
